# SDR DL76L050389

- Difficulty date: July 21, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 40,631 hours, 6,382 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T2400305
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL (NR 521EB) COMPLETELY MISSING FROM WING WHEN AIRCRAFT ARRIVED IN LGW.  REPLACED SAME.
